Library Open Repository

Directed graphs and Lie superalgebras of matrices

Downloads

Downloads per month over past year

Kelarev, A (2005) Directed graphs and Lie superalgebras of matrices. Journal of Algebra, 285 (1). pp. 1-10.

[img]
Preview
PDF
superalgebras.pdf | Download (182kB)
Available under University of Tasmania Standard License.

Abstract

No abstract.

Item Type: Article
Keywords: matrices, superalgebras, directed graphs
Journal or Publication Title: Journal of Algebra
Publisher: Elsevier
Page Range: pp. 1-10
Date Deposited: 17 Feb 2005
Last Modified: 18 Nov 2014 03:10
URI: http://eprints.utas.edu.au/id/eprint/155
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page